Adderall to Vyvanse to Concerta...help!
Hi, I need some input. I am a 21 year old college senior, and last year I went to see one of my school's psychiatrist because I was having trouble focusing on my school work. My attention problems were worsened because I was going through a rough time in my personal life, so I thought that maybe that was the only cause. We talked for a while and he told me that I might have ADD. He put me on 10 mg of Adderall, and once I began taking it my life improved tremendously.I was seriously excited to study, and my whole mood just improved (he also told me that I may have depression and anxiety issues). After taking the Adderall steadily for a few days, I noticed that the effects started to wear off, so I stopped taking them every day and only took them when I needed them. I made 120 adderall 10 mg last for about a year, and gradually their effectiveness was gone altogether. About a month ago, I went back to see the psychiatrist to talk about the pills not working any more, so he put me on 20 mg Vyvanse. For about the first week, the pills worked, but I didn't get the same mood lifting effects as with Adderall. My focus and attention was better, but I was still depressive and down and even sleepy. I went back to him last week and told him that on vyvanse I was also starting to have "negative" thoughts, just basic pessimistic thoughts, which kind of scared me because sometimes my thoughts got really intense and all I wanted to do was cry. So last week, he switched me to 27 mg of Concerta. I've been taking it every day for the past week, and I notice the effects (increased attention), but still the mood effects are not the same as when I was on Adderall. I'm still really sleepy and I'm not as happy as when I was on Adderall, but with the Vyvanse and the Concerta I do like that the "come down" is smoother and I have less irritation while the medicine wears off. My question is, should I go back to the psychiatrist and just ask him for more Adderall, but maybe at a higher dosage since 10 mg stopped working? Or does Concerta take a while to start working at its peak, because I don't think I should be feeling so sleepy and worn out. Any personal experiences with this and/or would be so helpful, I'm tired of changing medications!